I want to stop, i am gradually reducing my tabs, slowly, but get unexpected side effects, and my moods are all over the place. I don't want this to go on my medical record. I have a friend who is helping, but feel it is too much pressure for one person to deal with
I am sorry that no one has answered your questions earlier and I hope this finds you free of what you dont need and controlled with what you do. I answered this cause it made me stop and think how did I stop tramadol. I must have taken it for two or three years after my accident for sleep and pain but it didnt do much at all for the pain but I think not really sure it helped my sleep. I have been off it for a year maybe more and I suppose I dont really remember how I stopped is because I was given stronger meds which are helping me now. I truly don't notice when I stop or stop meds these past 5 years since the accident because my mind has been filled with pain and discomfort and the symptoms of withdrawal are secondary or I dont notice them at all because my Pain Doctor prescribes something else. I am Thank full that he is so understanding of my medical conditions and I really haven't felt withdrawal symptoms because of his expertise. But there are Doctors that will give a person what he asks without considering the persons condition. this just makes everything worse. For the people that have real conditions and for the ones that don't and take something that they don't need. It is the Doctors fault to cause pain and discomfort where none was before. I suggest that you first change Doctors or seek second opinions or thirds or fourths and be truthful like you were here. I have to stop typing I hope you find help or have found.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 4 answers
Posted 21 May 2013 • 8 answers
Posted 21 Aug 2013 • 3 answers
Posted 5 Dec 2014 • 2 answers
Posted 25 Mar 2015 • 8 answers